Stopping Detrol La

1 Reply Updated


Conversation Starter


Mary Says:
 
I would like to stop taking Detrol LA. Do I need to stop at once or go off of it slowly. My eyes have been getting worse since being on the drug.

Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:

1
Verwon Says:
 
It really depends on how long you have been taking it regularly, if it has been several months to a year or more, then you will probably need to slowly taper off of it.

You should speak with your doctor about the problems you are having with it and they can probably help you with the best way to stop taking it.

Anytime you are taking a med for a long period of time, your body gets used to having it, this is called Dependence and if you try to stop suddenly, you will suffer some mild withdrawal symptoms.

Post a Reply   Share page   Report post

Was this helpful?  2 0  


Viewing page 1 of 1     Reply


Possibly Related Threads:

Stopping Lansoprazole Been on lansoprazole 30 mg for 2 years. Feeling nausea headaches & cracking knees. Can I stop immediately or wean of... 2 replies
Stopping Lamitor OD Tablets My daughter taking Lamitor OD 400 mg for last 4 years which is prescibed by a neurologist for epilapsy but no improvemen...
Stopping plavix after 9 months I had a MI on Jan 24th of 2016 and had a DES inserted. I have been on plavix for 9 months and the side effects are destr...
Stopping miralax I've been on miralax for 4 months and want to stop it tonight but I'm afraid I'm going to be constipated is ... 2 replies
Stopping Duvadilan Am at 38weeks. I ve stopped duvadilan today. Will i get labor pain hereafter?...
Can Stopping/Quitting Lansoprazole Cause Daily Headache? Stats: Male, 33. Bigger guy, 6'2 265. Gallbladder removed in 2007. Other conditions include sleep apnea/social anxie... 3 replies
Stopping Flecainide before Ablation Hello everyone! I have been on Flecainide for 3 years for constant PVCs and now since my heart rate has been in the 40s ... 2 replies
Playing college sports after stopping xarelto I'm a 21 year old, female athlete. I had surgery on my left knee (3rd one) after tearing my meniscus in December. Re... 4 replies
Period Delayed after stopping Diane I have been taking Diane for the last 9 months and have now stopped because my doctor told me to take a break for 3 mont...
Periods delayed for 16 days even after stopping susten 200 My Dr. prescribed susten 200 2 per day (Morning & Evening) for 18days after the egg release. Its been 16 days that I... 1 reply


Post a Reply

No registration is needed.
Simply fill out the form below.

 *
Please be detailed.

 *
You may use your first name, or for more privacy, make up a nickname.


 
Optional. Always hidden. This allows us to notify you when a reply is posted here.





4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. Site content is Copyright © 2005-2017 MedsChat.com and is protected under U.S. and International Copyright laws. All Rights Reserved. This page was last updated on 5 September 2007.

We are committed to your privacy.

Copyright © 2005-2017 All Rights Reserved. MedsChat® and The People's Medicine Community® are registered trademarks of Limelight Innovations L.L.C.